Journal article icon

Journal article

Effect of friction on edge singularities in slip bands

Abstract:

Resistance to dislocation glide in slip bands due to the presence of other dislocations may be represented by an additional term in the integral equation formulation of the equilibrium state. As a consequence, the asymptotic behaviour of dislocation density at the edge of interval is modified from the conventional square root singularity. We propose an efficient and fast numerical method that is suitable for solving the resulting singular equations of the second kind based on the Gauss-Jacobi...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Mathematical,Physical & Life Sciences Division - Engineering Science
More by this author
Institution:
University of Oxford
Department:
Mathematical,Physical & Life Sciences Division - Engineering Science
Publisher:
Kluwer Academic Publishers Publisher's website
Journal:
International Journal of Fracture Journal website
Volume:
123
Issue:
1-2
Pages:
L143-L150
Publication date:
2003-09-05
DOI:
EISSN:
1573-2673
ISSN:
0376-9429
URN:
uuid:055e5087-04b5-441d-8319-11cacd22b646
Local pid:
ora:4176

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP